MathSciNet Relay Station
MathSciNet bibliographic data
MR1348198 (97b:11061) 11F27 (11E45 11F41)
Stopple, Jeffrey Theta series for indefinite quadratic forms over real number fields. Acta Arith. 72 (1995), no. 4, 299–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement